# SDR 2008UALA04360

- Difficulty date: August 20, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 39,630 hours, 14,529 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1701 S19l,
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1701 SKIN REPAIR S-19L AND S-20L IS INADEQUATE.  *S/D*  MAJOR REPAIR ACCOMPLISHED:  REMOVED REPAIR FASTENERS AND TRIMMED REPAIR DOUBLER.
